Hokkaido Mathematical Journal

On grobal hypoellipticity of horizontal Laplacians on compact principal bundles

Hideki OMORI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 20, Number 2 (1991), 185-194.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413838

Digital Object Identifier
doi:10.14492/hokmj/1381413838

Mathematical Reviews number (MathSciNet)
MR1114401

Zentralblatt MATH identifier
0734.58047

Citation

OMORI, Hideki. On grobal hypoellipticity of horizontal Laplacians on compact principal bundles. Hokkaido Math. J. 20 (1991), no. 2, 185--194. doi:10.14492/hokmj/1381413838. https://projecteuclid.org/euclid.hokmj/1381413838


Export citation